I went in to my GI doc, and to keep things short, an endoscopy revealed some mild non-erosive gastritis and esophagitis... so the doc suggested I try nexium for a while. But after a few days I started having palpitations, trouble taking in a full breath, and some anxiety. I then switched to prilosec for about 6-7 days. however, I still felt awful.
I stopped the drugs 2 days ago, but I was wondering if these side effects were common....and how long after stopping the drug will they subside?
ive been on a bunch of ppis over the past year and i stopped about 3 months ago and am still battling with spasms/twitching mostly in abdomen , and occasional heart palpitations but those have improved,
im stuck now because i have terrible stomach pain and gastritis which i was told to take ppis for but then i get the horrible side effects
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.